# SDR SWIA200211599

- Difficulty date: December 16, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 14,588 hours, 21,309 cycles
- Engine: Pwa PW118B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

RECEIVED A LOW OIL AURAL WARNING ON TAKEOFF ROLL WITH OIL PRESS NR 2 RED MAP LIGHT.  ABORTED TAKEOFF.  OIL PRESSURE REMAINED IN THE NORMAL RANGE.  ADDED TWO QUARTS OF OIL.  RAN ENGINE.  ALL CHECKS GOOD.
